I had unprotected oral with a csw july 5, 2 - 3 weeks later I have developed chronic diarrhea over the last few weeks. I am concerned that I have contracted hep b. Is this possible I have had 2 hep b shots about 6 months - 1 year apart.
Check yourself for HIV, that can cause diarrhoea in acute stages..
But as Stefan said, only blood tests can tell 100% with these viruses if you have it or not...
diarrhoea - can be from excessive stress btw, or you may have ate something.
What I would do if I were you I would take a complete panel of so called STD tests.. and so you know, if you are worried. But running around forums asking what you may have just on symptoms alone is not a good thing, it will only stress you out..
I not running around...I went to my doctor and he did not seem concerned. I went to health department they told me ngu although I tested negatively. I tested negative for hiv 18 and 30 days. However, I was told insertive oral is not at risk for hiv...or I would be the first person in 30 days. I honestly don't know what to look for. Beyond going to the doctor I would know what to do so I look for expert opinions. Not for someone to scare the **** out of me. Like telling I may have hiv.
Well that is the problem with today's doctors. They diagnose everything based on risks rather then tests. that is how they missed my hbv and it got chronic. Testing negative for hiv in 30 days is a good thing.
But have them do stool cultures to find out why you have diarrhea.
18 day urinalysis clean, rapid plasma clean, 2x hiv 1 and 2 negative and chlamydia gc negative, full panel at health department also negative including syphilis. 30 day I did another HIV test. I have gotten 2 hep B shots in the last year. I do have herpes type 1. I have had it for years I get a cold sore once every 3 years or so. Health department did do a culture of my urethra. I'm hoping the diarrhea is stress induced IBS. Still freaked out have refrained from having sex with wife.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.